# SDR AWXA200501180

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 54,530 hours, 37,813 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 49,475 hours, 34,907 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 720864
- Condition: Failed
- Location: Nr 1
- Part time: 49,475 hours, 34,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW HEARD LOUD BANG AND FELT VIBRATION COMING FROM THE NR 1 ENGINE.  AIRCRAFT RETURNED TO PHX, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE BORESCOPED THE NR 1 ENGINE LPC AND HPC, FINDING DAMAGE TO THE HPC STAGES 7, 8 AND 9.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW AMERICA WEST AIRLINES TASK CARDS R5M71001 AND F8M71001.  OPERATIONAL CHECKS WERE GOOD.
